Jump to content
Important Survey - Please Participate ×

boaty feeling/vertigo!!! need advice and help, begging!


[ke...]

Recommended Posts

Hi,

I'm 30 yrs old, male, and have been taking Klonopin for 6 years now, some years, higher doses than others, but the dose level has always remained the same at 0.5 mg. 

At the start of 2021, I started feeling a vertigo sensation like I was on a boat, and it never stopped. Then, out of nowhere, the symptoms stopped. I have NEVER started a taper yet. Up until recently, in 2023, as of early February of 2022, these same symptoms CAME BACK with a vengeance! And lasted until mid April, then completely went away. Then, in July, I started feeling the same symptoms again!! As you can see it's on and off! Very unpredictable.

Typically, I would take a whole 0.5 mg tablet - everyday for the whole year of 2022, sometimes 2 tablets when I felt anxious about something, and would, on occasion, socially drink, but never mix the two. But, I was pretty consistent; sometimes, I felt like I only needed half a tablet (0.25 mg), and sometimes a whole. Some days I went without. However, this year was a whole new pattern. I started increasing my dose by 2 tablets throughout the day, and went back to 1 tablet (0.5 mg) every other day.

Currently, I'm taking 0.25 mg 2x a day, so I break the whole tablet in half, throughout the day. 

It's been sort of debilitating, I feel scared to stand up from sitting, sometimes, and I have to keep my job, I have to function. I've been working out again, and it'll sometimes subside after I sweat a lot, but I normally stick to stationary (sitting down) workouts on the bench. I'm thinking this is interdose withdrawal. I KNOW I need to get off this very soon! But, I want to stabilize my self, and especially my vestibular system as well. What should I do? I'm completely aware that docs, especially PCP's and specialists always dismiss that benzos are a possible contribution to my symptoms. I get scared, because I need to be standing around sometimes at work, and have "jiggly leg feeling".

Any advice, tips, recommendations?!!? I need help!!! Please, I'm begging for some good advice!

  • Like 1
Link to comment
Share on other sites

Hello @[ke...],welcome to BenzoBuddies,

That feeling you describe is very common, I’m sorry you’re dealing with it, does it make you nauseous too?  It’s also quite normal for these symptoms to come and go and vary in intensity, we never know how we’re going to feel once our body grows dependent on the drug and tolerant to our dose.  

I’m not sure if you’re experiencing interdose but it certainly sounds like tolerance.  Are you experiencing symptoms before your next dose?

You may be able to stabilize by sticking to a strict dosing schedule, the same dose taken at the same times daily but you may need to increase dose to get stable, I’m not sure.  

I’m glad you’re aware of the medical professions view of our situation, I wish this wasn’t the case because it would be nice to have their help but oftentimes we’re left on our own to help ourselves. 

We typically suggest reducing your dose by about 5-10% every couple of weeks but using your symptoms to guide your taper is the best way to stay functional.  Will your doctor support a slow taper, meaning, will they keep your prescription going long enough for you to get this done?

Pamster

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...